# SDR FDEA202403120281

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 9,707 hours, 4,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 9,707 hours, 4,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT , TRAILING EDGE, OUTBOARD SIDE, LOWER SURFACE WITH WEAR. RH WING, OUTBOARD SLAT #8, TRAILING EDGE, OUTBOARD SIDE, LOWER SURFACE WAS   REPAIRED IAW B767 SRM 57-43-02-2R, FIG 201 SHEET 1-2, PAG 1-2 AND SRM 51-70-10-2R, REP 4,   FIG 202 SHEET 8 PAGE 150,163 REV 88 DEC 15/2023
